|Videx, Zerit and Sustiva side-effects
Jun 13, 2001
Since I suffer from high blood pressure and slight angina, my prescribed HIV medication is Videx, Zerit and Sustiva. Recently I've developed a very dry mouth, altered taste sensations and occasional dizziness. Would you regard this as normal?
| Response from Dr. Bartlett
Your symptoms are not "normal", but they are also side effects which have been associated with the regimen you are taking. Dry mouth can be associated with Videx, and changes in taste with any of the medications you are taking. The dizziness may be a side effect of the Sustiva, and it tends to decrease over time. The high blood pressure and angina are not directly due to the medication, although the medications may complicate the situation by raising your cholesterol and triglycerides. I would strongly encourage you to review each of these potential side effects with your health care provider.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Purple Spots A Symptom Of Acute HIV Infection?
- Is White Spots A Sign Of Acute HIV Infection?
- Odds Of Contracting HIV Sex With A Prostitute
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.